MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST 4.1 FLEX / VALUE; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)

PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST 4.1 FLEX / VALUE; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Model Number DIGITALDIAGNOST 4.1 FLEX / VALUE
Medical Device Problem Codes Device Handling Problem (3265); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference id: (b)(4).The digitaldiagnost 4.X is a stationary x-ray system for general radiographic purposes.As an option, a portable digital flat panel detector (model "skyplate") can be used for image capture.Philips received a complaint on digitaldiagnost 4.X indicating that skyplate not working.The device was not in clinical use and there was no patient or user harm.The field service engineer (fse) performed analysis and concluded that detector had been dropped, leading to significant artefacts appearing on the image.Attempts to calibrate the detector were unsuccessful, as it failed at the first of the eight required tests and did not pass the image quality checks.A skyplate detector replacement form was completed, and a quotation was sent to the customer.The system was handed back to the customer for clinical use, with only the small skyplate detector removed from service as it is currently non-operational.Based on the information available and the testing conducted, the cause of the reported problem was detector drop.The reported problem was confirmed by the customer.Thus, it is concluded that the detector was dropped by accident (use error).
 
Event or Problem Description
It was reported that the skyplate not working.The device was not in clinical use and there was no patient or user harm.

Brand Name
DIGITALDIAGNOST 4.1 FLEX / VALUE
Common Device Name
SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
roentgenstrasse 24
hamburg 22335
GM   22335
MDR Report Key23665133
Report Number3003768251-2025-000146
Device Sequence Number10402093
Product Code MQB
UDI-Device Identifier00884838074514
UDI-Public(01)00884838074514
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K141736
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIGITALDIAGNOST 4.1 FLEX / VALUE
Device Catalogue Number712032
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date11/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown